Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

I have been having problem of breathlessness and stomach upset for the past one month

I have been having problem of breathlessness and stomach upset for the past one month. I am 25 years of age, male and i am underweight , it mainly occurs in the morning due to which i am unable to have breakfast and sometimes it gets difficult to have lunch. I have done my blood, urine and Thyroid test (T3,T4, TSH ) and all are normal. Due to this sometimes my throat also feels heavy. What could be the exact problem?
Asked On : Wed, 6 Apr 2011
Answers:  1 Views:  202
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi Abhi;
Welcome to HealhcareMagic
The problem of stomach upset you are talking about is probably nausea or vomiting sensation in morning.It can happen due to acidity or gastritis also.Please consult a doctor for examination & proper treatment till then if you want you can have a antacid half an hour before having food.Th doctor may give you anti emetic & antacid .
Answered: Wed, 6 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor